# SDR REXA2019042400630

- Difficulty date: April 24, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 21RH IN STA. FS= 280 TO FS= 364  AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-304)
STRINGER 21R IN SECTION STA. FS= 280 TO FS=333 WAS CLEANED PER SRM. 51-26-00-001-001-A01 AND DAMAGE NO FOUND, STRINGER 21R AND SPLICE IN SECTION STA. FS= 333 TO FS=364 WAS REPLACED FOR A NEW ONE PER SRM 51-42-06-001-001-A01 AT MAIN AVIONICS COMPARTMENT. (LEVEL CORROSION 2)
